valcyte creating more anxiety

Discussion in 'Fibromyalgia Main Forum' started by amberlin, Dec 12, 2008.

  1. amberlin

    amberlin New Member

    someone i know that generally has done very well on valcyte recently told me that one of the negatives that correlates with the last bit of taking valcyte was an increase in feeling anxious and like her nervous system is amped up. i am seriously considering the valcyte protocol with dr. montoya but this report really concerns me as this is already one of my more prominent symptoms. i'd be so grateful if others could report whether or not they have had this experience.
  2. emmally

    emmally New Member

    I too had an increase in anxiety around month 5 of valcyte. I had moderate anxiety before I started the treatment from being chronically ill for more than a year and it did not effect it until around month 5. So it did not make it worse until later on. But I am not convinced it is just the valcyte. I believe that it could just me from the stress of being sick for so long and getting near to the end of treatment and me starting to get anxiousl.
  3. sascha

    sascha Member

    i had all sorts of emotional symptoms- it helped me to know it was temporary and due to the valcyte. i knew it would be over one day, and i was willing to live such problems in the hope that valcyte would eventually help me. And it did relieve me of SOME cfids symptoms- it left me weak and wasted.

    while on it i was super-sensitized to any and all incoming stimuli- couldn't stand noise, bright lights, motion and commotion around me. had to hide out; hibernate; isolate myself.

    i wonder if there is something you could take to counteract the anxiety? maybe if you discuss it with Dr. Montoya he might have some ideas. good luck- sascha